Detalle Publicación


Excessive entry and the integer constraint with many firms: a note

Título de la revista: JOURNAL OF ECONOMICS
ISSN: 0931-8658
Volumen: 103
Número: 3
Páginas: 271 - 287
Fecha de publicación: 2011
This paper studies the excessive entry bias in a market with many firms. We show that the integer constraint may be relevant regardless of the number of firms. A more sensible interpretation of one of the assumptions proposed by Mankiw and Whinston (RAND J Econ 17(1):48-58, 1986) plays a major role in the importance of the integer constraint. Consequently, we reach different policy conclusions.